I have Hashimoto and take both Eltroxin for the Hypo and Seroquel and Haloperidol for psychosis which might be connected to the Hashimoto, my question is could the antipsychotics cause the TSH to rise and fluctuate, currently I am on 900 mcg/week and my TSH at the past few months went from ~7 to ~3 to ~0.5 to ~2.5 and now 6.5?
If yes, shall the increase in the TSH be addressed by increasing the Eltroxin dose or it will settle by it self? and if one day my Psychiatrist stop my Antipsychotics, will this cause the dose of Eltroxin to be reduced?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.